# SDR DXTA200803134

- Difficulty date: June 19, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N943QS
- Make and model: Cessna 750
- Aircraft serial: 7500043
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Mech
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE LANDING GEAR UNLOCK LIGHT ILLUMINATED SEVERAL TIME IN QUICK SECESSION ACCOMPANIED BY A LOUD THUMPING SOUND.  COMPLIED WITH NJA GEAR BUMP CHECKLIST. FOUND NOSE GEAR MANUAL RELEASE OUT OF RIG. RIGGED NOSE GEAR MANUAL RELEASE CABLE IN ACCORDANCE WITH NJA GEAR BUMP CHECKLIST  6/20
